immunosuppressants and rash?

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

gela
Regular Member


Date Joined Jun 2005
Total Posts : 133
   Posted 9/29/2007 4:12 PM (GMT -6)   
has anyone gotten a rash that is like either blisters or pustules while on them?  i've had this 5 weeks off and on and m GI and infectious disease doc have determined i have developed antibodies to remi. they say i need more immunosuppressants, that my body is attacking itself, etc....anyone else have this?
Diagnosed in 1999, hospitalized once.  Not responsive to meds.  Currently on 12 Asacol, , 8 ampules of Gastrocrom, 6 grams Colestid, flagyl, remicade for my UC.  Also have migraines and take B-4, B-2, for the prevention of them.
Deciding whether or not to have surgery at this time.

New Topic Post Reply Printable Version
Forum Information
Currently it is Tuesday, September 26, 2017 8:45 AM (GMT -6)
There are a total of 2,873,457 posts in 315,339 threads.
View Active Threads


Who's Online
This forum has 156839 registered members. Please welcome our newest member, jahblessj.
409 Guest(s), 21 Registered Member(s) are currently online.  Details
alephnull, KevC, JohnB2, bobke, Dahlias, Dimitri71, dacarte3, physedgirl09, Mrs. Brady, Gear, Kat1000, summer16, Missouri, sejinro, sunny days, JennaLeigh, Stewvlle12, 1039smooth, JkorourkeRN, Kcheves, mcloud


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer